Top answers from doctors based on your search:
Disclaimer

Calcium deposites in the stomack

A 33-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
Stones/bones/groans: In med school I remember learning "Stones/Bones/and Groans." High calcium can cause stones to form, bone pain, and stomach upset (groans). If you h ... Read More
1
1 thank
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Hypercalcemia: Hypercalcemia should be treated. Firstly it is serious condition. Acute treatment will involve IV hydration, Biphosphonates. Etiology of hypercalcemia ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Yes: Yes, buffered ascorbate (including calcium, magnesium and sodium ascorbate) is absorbed as well as ascorbic acid. The best-absorbed form of vitamin C ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Robert Isaacs
39 years experience Family Medicine
May need a change: Calcium is often best taken in a 2:1 ratio with magnesium. Your dosage right now of magnesium is less than that, but you are getting an upset stomac ... Read More
A 47-year-old member asked:
Dr. Frederick Singer
58 years experience Endocrinology
Constipation.: Calcium carbonate may causes constipation. It was a common treatment of excess acidity in the past, .
6
6 thanks
A 32-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Endocrinologist: What is the cause of her high calcium level? Has she been seen by an endocrinologist? She may have a problem with her parathyroid gland as the cause o ... Read More
A 36-year-old member asked:
Dr. Howard Fertel
32 years experience Emergency Medicine
Gerd: You have gerd and Tums neutralizes the acid in your stomach. If this happens to you frequently you need endoscopy by a gastroenterologist and possibl ... Read More
A 34-year-old member asked:
Dr. Farshad Fani Marvasti
14 years experience Family Medicine
Stomach indigestion: You may have indigestion or acid reflux or a food allergy or early food poising symptoms from what you ate. You can always try tums, zantac, (ranitid ... Read More
1
1 thank
A female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
Stomach pain: Yes you can take Tums with Nexium (esomeprazole). Make sure you are taking your Nexium (esomeprazole) as prescribed which would be daily not just as ... Read More
A 26-year-old female asked:
Dr. Sudhir Bansal
75 years experience Endocrinology
Calcium GI symptoms: Calcium replacement can cause GI symptoms try getting chewable form of calcium also you can use vitamin d alone and adjust diet to provide calcium.
2
2 thanks
A female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Sure!: No problem. Take the tums (calcium carbonate) and don't drink any more tonight.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month